Volume 27, pp. 34-50, 2007.

Factorization of the hypergeometric-type difference equation on the uniform lattice

R. Álvarez-Nodarse, N. M. Atakishiyev, and R. S. Costas-Santos


We discuss factorization of the hypergeometric-type difference equations on the uniform lattices and show how one can construct a dynamical algebra, which corresponds to each of these equations. Some examples are exhibited, in particular, we show that several models of discrete harmonic oscillators, previously considered in a number of publications, can be treated in a unified form.

Full Text (PDF) [269 KB], BibTeX

Key words

discrete polynomials, factorization method, discrete oscillators

AMS subject classifications

33C45, 33C90, 39A13

< Back